How many Melatonin Tablets are too many?

How many Melatonin Tablets are too many?

by Susan Hart
(Los Angeles)

Question


How much melatonin is too many?


Answer


Melatonin has little or no side effects.

This does not mean you should overdose on Melatonin.


If you take an extremely crazy amount you might experience dizziness and youmight become cloggy.

Read my pages on Melatonin Supplements, Melatonin Overdose, Melatonin Dosage and the Side Effects of taking Melatonin.


Click here to post comments.

Join in and write your own page! It's easy to do.How?
Simply click here to return to Sleep Disorder Questions.
.


Preview
Preview

Sleep Deprivation While Driving: A case study of Truckdrivers Sleep Deprivation While Driving: A case study of TruckdriversHave you ever taken a long trip and gotten so tired you could barely function? Loads of people go through Sleep Deprivation While Driving especially truck drivers. Specifically for truckers, do you find that you simply do not g...

Preview

Sleep deprivation & Parkinsons Sleep deprivation & Parkinsonsby Mary(Australia/CANADA)QuestionIs Melatonin a helpful aid forperson diagnosed with Parkinsons?AnswerParkinsons is a degenerative disease and it primarily affects the part of the brain that controls movement.Research has shown that melatonin can be beneficial to people with parkin...

Preview

Anxiety Attack Overnight left me Sleepless Anxiety Attack Overnight left me Sleeplessby Joshua(Ohio)QuestionWell last night I watched a video that really made me question my reality and It brought on a question of why I am here? Lately my life has been... rough however nothing like this has ever made me lose sleep. And the worst part of It all was I...

Preview

Is this Sleep Violence? Whats wrong with my cousin? Is this Sleep Violence? Whats wrong with my cousin?by Mark Anderson(Belgium)Sleep ViolenceQuestionMy cousin who is now 26yrs old has had difficulty learning but was never diagnosed of any sleeping disorder.A year ago he started having these episodes in his sleep where it looks like someone is attac...